# SDR QXEA2014092900811

- Difficulty date: September 29, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 32,371 hours, 33,864 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOFEATHER FAILED TO ARM DURING TAKEOFF.  ABORTED TAKEOFF 80 KNOTS. CDS REPORTED FAULT CODE 206 ON THE NR 2 ENGINE.  COMPLIED WITH FIM TASK 61-20-05-810-820, FAULT CLEARED, PERFORMED OPS CHECK OF THE PROPELLER AUTOFEATHER SYS IAW AMM TASK 61-20-00-710-805. SYSTEMS OPERATES NORMAL AND FAULT DID NOT RETURN .
